| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer "the peel away sheath is "seriously hanging up in skin".One occurred on (b)(6) 2022.It was replaced with a drop-in microintroducer kit and "worked like a charm.".
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.